Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 35, Number 4

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 35, Number 4 (1929)
Bull. Amer. Math. Soc. 35 (1929)
More Information
Full-text PDF    
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 35, Number 4 (1929)
Bull. Amer. Math. Soc. 35 (1929)
More Information
Full-text PDF    
The March meeting in New York
Arnold Dresden.
Bull. Amer. Math. Soc. 35 (1929), 433-446
More Information
Full-text PDF    
The March meeting in Chicago
M. H. Ingraham.
Bull. Amer. Math. Soc. 35 (1929), 447-462
More Information
Full-text PDF    
The use of continued fractions in the design of electrical networks
T. C. Fry.
Bull. Amer. Math. Soc. 35 (1929), 463-498
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1561770
A correction
E. T. Bell.
Bull. Amer. Math. Soc. 35 (1929), 498
More Information
Full-text PDF    
The approximation of harmonic functions by harmonic polynomials and by harmonic rational functions
J. L. Walsh.
Bull. Amer. Math. Soc. 35 (1929), 499-544
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1561772
Irredundant sets of postulates for the logic of propositions
B. A. Bernstein.
Bull. Amer. Math. Soc. 35 (1929), 545-548
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1561773
The determination of plane nets characterized by certain properties of their Laplace transforms
C. T. Sullivan.
Bull. Amer. Math. Soc. 35 (1929), 549-552
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1561774
On certain loci of lines incident with curves and surfaces in four-space
B. C. Wong.
Bull. Amer. Math. Soc. 35 (1929), 553-558
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1561775
Groups which admit automorphisms in which exactly three-fourths of the operators correspond to their inverses
G. A. Miller.
Bull. Amer. Math. Soc. 35 (1929), 559-565
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1561776
The role of direction in the variations of a definite integral in space
Louis Brand.
Bull. Amer. Math. Soc. 35 (1929), 565-570
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1561777
Effects of the oscnode upon covariant forms of the rational plane quartic curve
J. H. Neelley.
Bull. Amer. Math. Soc. 35 (1929), 571-575
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1561778
Notes
Bull. Amer. Math. Soc. 35 (1929), 582-586
More Information
Full-text PDF    
New publications
Bull. Amer. Math. Soc. 35 (1929), 587-592
More Information
Full-text PDF    

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Functions of Real Variables, by E. J. Townsend.
Reviewer: W. A. Wilson
Bull. Amer. Math. Soc. 35 (1929), 576-577
Review information
Full-text PDF
Lehrbuch der Kombinatorik, by Eugen Netto.
Reviewer: T. H. Gronwall
Bull. Amer. Math. Soc. 35 (1929), 577-578
Review information
Full-text PDF
The Bakhshâlî Manuscript—A Study in Mediaeval Mathematics, by G. R. Kaye.
Reviewer: Bibhutibhusan Datta
Bull. Amer. Math. Soc. 35 (1929), 579-580
Review information
Full-text PDF
Vorlesungen über Algebra, by L. Bieberbach.
Reviewer: T. H. Gronwall
Bull. Amer. Math. Soc. 35 (1929), 581
Review information
Full-text PDF